# SDR ASAA2023120646891

- Difficulty date: December 6, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36359
- Aircraft time: 19,791 hours, 6,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A948535
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKHEAD CENTER FLOOR STRAP IS CORRODED. MARKED. GROUNDED - YES. REMOVED CORROSION FROM FWD CARGO AFT BULKHEAD CENTER FLOOR STRAP. ORG MAT. .071', MAT REMOVED .051", MAT REMAINING .020". FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-30-08-1A-1. REMOVED AND REPLACED CENTER FLOORSTRAP IAW B737-NG SRM 51-40-02 AND BAC DWG 143A9481 REV: AP/N: 143A9485-35 PO: 1070799.1.
